# SDR AALA980720

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Post
- Condition: Corroded
- Location: Ws 118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT INBOARD FLAP TRACK NR 3 ATTACH POST BORES AND FACE CORRODED.  RE-WORKED BORES PER AARD 57-20-00-10 PAGES 1-5.  REMOVED CORROSION FROM FACE PER SRM 51-21-01 VOL II.  TREATED, PRIMED/PAINTED, SRM 51-21-01 VOL II. TST:  91,033.07 HOURS.  CYCLES:  18,134.  (X)
